Top answers from doctors based on your search:
Disclaimer

too much vitamin d

A 41-year-old member asked:
Dr. Frederick Singer
57 years experience Endocrinology
Nausea, fatigue.: Too much vitamin D may cause high blood calcium which could result in nausea, constipation, fatigue, depression, and excessive urintaion.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 56-year-old member asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
VitamnD: Yes you can take too much vitamin D. If your baseline vitamin D is low you would probably be started on 50,000 units a week for a month or two. If y ... Read More
A 21-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
No: Vitamin D toxicity is very rare; one generally has to take at least 40,000 iu/day for months to get toxic levels. Symptoms of toxicity include poor ap ... Read More
A 33-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Excess Vitamin D: Check out http://www.mayoclinic.org/healthy-living/nutrition-and-healthy-eating/expert-answers/vitamin-d-toxicity/faq-20058108 for signs & symptom ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month